# SDR 96ZZZX1822

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N768AL
- Make and model: Skrsky S76A
- Aircraft serial: 760031
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 473205
- Condition: Malfunction
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LEVEL FLIGHT, NR 1 ENGINE FIRE T-HANDLE ILLUMINATED.  PERFORMED TIGHT TURN, LOOKING FOR INDICATION OF SMOKE.  NOTED NO SMOKE, ALL ENGINE INDICATIONS WERE NORMAL.  DURING TROUBLESHOOTING, FOUND ENGINE NR 1 FLAME DETECTOR BAD.  REPLACED FLAME DETECTOR.  OPS CHECKED GOOD.
